A scheme for stable numerical differentiation

Cited 18 time in webofscience Cited 0 time in scopus
  • Hit : 491
  • Download : 0
A method for stable numerical differentiation of noisy data is proposed. The method requires solving a Volterra integral equation of the second kind. This equation is solved analytically. In the examples considered its solution is computed analytically. Some numerical results of its application are presented. These examples show that the proposed method for stable numerical differentiation is numerically more efficient than some other methods, in particular, than variational regularization. (c) 2005 Elsevier B.V. All rights reserved.
Publisher
Elsevier Science Bv
Issue Date
2006-02
Language
English
Article Type
Article
Keywords

REGULARIZATION

Citation

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.186, no.2, pp.325 - 334

ISSN
0377-0427
DOI
10.1016/j.cam.2005.02.002
URI
http://hdl.handle.net/10203/86592
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 18 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0